Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

kicker
Moderator

Reged: 10/25/10
Posts: 1130
Loc: GA, USA
Re: HIV medication and antihistamines
      05/07/13 11:26 PM

Claritin would be better but Benadryl in the prescribed dose shouldn't be to bad overall. I normally take one pill of Benadryl at a time just cause two knock me out, but Claritin is safer all around. You can always call a pharmacy and ask if there are any known interactions. My concern with Benadryl would be (if I remember correctly) it gets processed by the liver. It might put more of a strain on it with your current meds.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* HIV medication and antihistamines Mark100 05/07/13 10:27 PM
. * Re: HIV medication and antihistamines kicker   05/07/13 11:26 PM
. * Re: HIV medication and antihistamines Mark100   05/08/13 07:32 AM
. * Re: HIV medication and antihistamines Loz   05/10/13 05:49 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2492

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3